# SDR JJBA20250213026

- Difficulty date: February 4, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE I, LH SILL BTW FRAME 61-65 FOUND CORRODED. LH SILL BTW FR 64-65 BLENDED OUT OF LIMIT. REAR FUSELAGE I, LH CARBON BULKHEAD REMOVED FOR ACCESS. RF I, L SILL BTW FR 61-65 REMOVED FOR REPLACEMENT. RF1, LH SILL BTW FR61-65 INSTALLED. RD1, LH CARBON BULKHEAD REINSTALLED
